# SDR SWAA2015031237390

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 25,332 hours, 14,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW TC.
